# SDR UIEA2017081501489

- Difficulty date: August 15, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,486 hours, 18,008 cycles
- Engine: Ge CF680
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SPAR VALVE OPERATIONAL CHECK UNSUCCESSFUL.   RT ENGINE SPAR VALVE INDICATION INOPERATIVE. PERFORMED CONFIRMATION OF OPERATION IAW DDG 28-40-02.
